# SDR AALA202512151340

- Difficulty date: September 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 43L LOCATED BTW FR 59 TO FR 60 IN AFT CARGO COMPARTMENT L= 0.704 IN, W= 0.584 IN, D= 0.002IN. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR ON STRINGER 43L LOCATED BTW FR 59-FR 60 IN AFT CARGO COMPARTMENT IAW EA 369068.
